Flash Flood, Lee
- When
- December 6, 1:00 PM CST to 3:00 PM CST
- Where
- Lee County, Saltillo
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.290, -88.680 (the zone’s center; the record gives no point)
One home was flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Dec 6, 10:42 AM CST, 2 hours 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 AM CST MON DEC 6 2004
.DISCUSSION...
WILL UPDATE ZONES TO REMOVE THE DENSE FOG ADVISORY WHICH EXPIRES AT
11AM. THE FOG IS LIFTING AND VISIBILITIES ARE IMPROVING ACROSS THE
REGION. ALSO THE SEVERE WEATHER THREAT IS NOT EXPECTED UNTIL THIS
EVENING SO IT WILL BE REMOVED FROM THE FORECAST FOR THIS AFTERNOON.
&&
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH 6 AM
TUESDAY MORNING.
MS...FLOOD WATCH IN EFFECT FOR MOST OF NORTH MISSISSIPPI NOW THROUGH
6 AM TUESDAY MORNING...AND ACROSS EXTREME NORTHWEST MISSISSIPPI
FROM 3 PM THIS AFTERNOON THROUGH 6 AM TUESDAY MORNING.
MO...FLOOD WATCH IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH 6 AM
TUESDAY MORNING.
TN...FLOOD WATCH IN EFFECT FOR SOUTHEAST PORTIONS OF WEST TENNESSEE
NOW THROUGH 6 AM TUESDAY MORNING...AND ACROSS THE REMAINDER OF
WEST TENNESSEE FROM 3 PM THIS AFTERNOON THROUGH 6 AM TUESDAY
MORNING.
&&
JCLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1055 AM CST MON DEC 6 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-062200- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 1055 AM CST MON DEC 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS EVENING AND TONIGHT. A STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL APPROACH THE MIDSOUTH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING AND CONTINUE THROUGH TONIGHT. SOME OF THESE STORMS ARE LIKELY TO BECOME SEVERE...WITH TORNADOES...DAMAGING WINDS...AND LARGE HAIL. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE MIDSOUTH UNDER A MODERATE RISK FOR SEVERE WEATHER THIS EVENING THROUGH TUESDAY MORNING. HEAVY RAINFALL IS ALSO EXPECTED WITH THE POSSIBILITY OF FLASH FLOODING AND RIVER FLOODING. A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF NORTH MISSISSIPPI AND SOUTHEAST PORTIONS OF WEST TENNESSEE THIS MORNING AND FOR THE ENTIRE MIDSOUTH LATER THIS AFTERNOON THROUGH 6 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN... ADDITIONAL RIVER FLOODING MAY OCCUR DUE TO HEAVY RAINFALL THAT IS EXPECTED TO FALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE LIKELY THIS EVENING THROUGH TUESDAY MORNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
The Columbus AFB radar (KGWX), 54 km away, was scanning. The volume nearest the first event began at 19:02 UTC.
1 flash flood. Local standard time, as filed.
One home was flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, December 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5432163.